The role of prostaglandins in the excessive nausea and vomiting after intravascular cis-platinum therapy

Stephen L. Curry, Judith Rine, Charles W. Whitney, William A. Nahhas, Rodrique Mortel, Lawrence M. Demers

Research output: Contribution to journalReview articlepeer-review

19 Scopus citations

Abstract

Ten patients had serial evaluations of plasma prostaglandin E2, prostaglandin , and 6-keto-PG during administration of cis-platinum chemotherapy. No significant changes were noted in PGF and 6-keto-PGF whereas PGE2 showed a decrease. This would indicate that the nausea and vomiting of platinum therapy is not a result of tumor release of prostaglandins. All patients had known residual cancer and all had elevated levels of PGE2 and 6-keto-PGF.

Original languageEnglish (US)
Pages (from-to)89-91
Number of pages3
JournalGynecologic Oncology
Volume12
Issue number1
DOIs
StatePublished - Aug 1981

All Science Journal Classification (ASJC) codes

  • Oncology
  • Obstetrics and Gynecology

Fingerprint Dive into the research topics of 'The role of prostaglandins in the excessive nausea and vomiting after intravascular cis-platinum therapy'. Together they form a unique fingerprint.

Cite this